# SDR UPS96220756

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B AILERON HAS SKIN BULGE ON TOP SKIN I/B END.  RIVETS REMOVED FROM AILERON SKIN I/B END IAW SRM 51-30-2, AILERON HINGE ASSM FOUND CORRODED.  REPLACED HINGE ASSM IAW DWG 65-2176 AILERON RIGGED IAW 27-10-00.
